# SDR ASAA0853214

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,018 hours, 1,236 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0796105
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 4,018 hours, 1,236 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ALONG WITH ALTN LIGHT ILLUMINATED CLEARED NUISANCE MSG FROM NR 2 PRESS CONT SYSTEM OPS CHECK NORMAL IAW AMM 21 31 00 700 802. (GROUND TEST)
